Follow
Mark J Ablowitz
Mark J Ablowitz
Professor of Applied Mathematics, University of Colorado
Verified email at colorado.edu
Title
Cited by
Cited by
Year
Solitons, Nonlinear Evolution Equations and Inverse Scattering.
MJ Ablowitz, C PA
Solitons, Nonlinear Evolution Equations and Inverse Scattering., 1991
78301991
Solitons and the inverse scattering transform
MJ Ablowitz, H Segur
Society for Industrial and Applied Mathematics, 1981
61471981
The inverse scattering transform‐Fourier analysis for nonlinear problems
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Studies in applied mathematics 53 (4), 249-315, 1974
36541974
A connection between non-linear evolution-equations and ordinary differential-equations of P-type. II
A M.J., R A., S H
J. Math. Physics 21, 1006-1015, 1980
14651980
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas
Cambridge University Press, 2003
13972003
Nonlinear-evolution equations of physical significance
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 31 (2), 125, 1973
12241973
Method for solving the sine-Gordon equation
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 30 (25), 1262, 1973
11811973
Discrete and continuous nonlinear Schrödinger systems
MJ Ablowitz, B Prinari, AD Trubatch
Cambridge University Press, 2004
10812004
Nonlinear differential–difference equations and Fourier analysis
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 17 (6), 1011-1018, 1976
10741976
Analytical and numerical aspects of certain nonlinear evolution equations. II. Numerical, nonlinear Schrödinger equation
TR Taha, MI Ablowitz
Journal of computational physics 55 (2), 203-230, 1984
1042*1984
Nonlinear differential− difference equations
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 16 (3), 598-603, 1975
10031975
Integrable nonlocal nonlinear Schrödinger equation
MJ Ablowitz, ZH Musslimani
Physical review letters 110 (6), 064105, 2013
7912013
Nonlinear evolution equations and ordinary differential equations of Painlevé type
MJ Ablowitz, R A, S H
Lettere Al Nuovo Cimento 23, 333, 1978
7211978
Two‐dimensional lumps in nonlinear dispersive systems
J Satsuma, MJ Ablowitz
Journal of Mathematical Physics 20 (7), 1496-1503, 1979
6791979
Nonlinear dispersive waves: asymptotic analysis and solitons
MJ Ablowitz
Cambridge University Press, 2011
6592011
On the evolution of packets of water waves
MJ Ablowitz, H Segur
Journal of Fluid Mechanics 92 (4), 691-715, 1979
5781979
A nonlinear difference scheme and inverse scattering
MJ Ablowitz, JF Ladik
Studies in Applied Mathematics 55 (3), 213-229, 1976
5711976
Explicit solutions of Fisher's equation for a special wave speed
MJ Ablowitz, A Zeppetella
Bulletin of Mathematical Biology 41 (6), 835-840, 1979
5401979
Inverse scattering transform for the integrable nonlocal nonlinear Schrödinger equation
MJ Ablowitz, ZH Musslimani
Nonlinearity 29 (3), 915, 2016
5262016
Exact linearization of a Painlevé transcendent
MJ Ablowitz, H Segur
Physical Review Letters 38 (20), 1103, 1977
4991977
The system can't perform the operation now. Try again later.
Articles 1–20